International Journal For Multidisciplinary Research

E-ISSN: 2582-2160     Impact Factor: 9.24

A Widely Indexed Open Access Peer Reviewed Multidisciplinary Bi-monthly Scholarly International Journal

Call for Paper Volume 6 Issue 3 May-June 2024 Submit your research before last 3 days of June to publish your research paper in the issue of May-June.

Nonlinear Functional Differential Equation in Banach Space: a Study of Its Solution

Author(s) Shantaram Narayan Salunkhe
Country India
Abstract Existence theorem for nonlinear functional differential equation in Banach space under the Lipschitz and Caratheodory conditions have been studied. The evidence of the existence theorem has been illustrated.
Keywords Nonlinear functional differential equation, existence theorem, solution, Lipschits and Caratheodory conditions, hybrid fixed point theorem.
Field Mathematics
Published In Volume 6, Issue 3, May-June 2024
Published On 2024-05-26
Cite This Nonlinear Functional Differential Equation in Banach Space: a Study of Its Solution - Shantaram Narayan Salunkhe - IJFMR Volume 6, Issue 3, May-June 2024. DOI 10.36948/ijfmr.2024.v06i03.21220
DOI https://doi.org/10.36948/ijfmr.2024.v06i03.21220
Short DOI https://doi.org/gtwmnx

Share this